# SDR DXTR2015061901

- Difficulty date: June 11, 2015
- Submitted: June 19, 2015
- Operation: General aviation
- Aircraft: N486QS
- Make and model: Gulstm GIV
- Aircraft serial: 1386
- Aircraft time: 12,327 hours, 6,109 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Part time: 12,327 hours, 6,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON LOWER SIDE OF RT WING T/E JUST INBD OF THE FLAP.  DENT MEASURES APPROXIMATELY 4.0" L X 3.0" W X 0.12 D. REPAIRED IAW ERO-748763 ON W/O 9674415.  OK FOR CONTINUED SERVICE.
